Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Ingested Hallucionogenic Drug. Since then has seen tracers and unable to sleep. Suggest?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
My son attended a Music Festival in Las Vegas, and apparently ingested a Hallucionogenic Drug. Not certain what it was. Since then he has seen tracers, and has not felt well, and has been unable to sleep for more than an hour at a time for twenty days.
Posted Wed, 31 Jul 2013 in General Health
Answered by Dr. Nsah Bernard 2 hours later

Thanks for posting on XXXXXXX

I am pleased to be able to assist you with your query,

Well to start with, it would have been more useful to have the specific drug name as they are many illicit drugs circulating amongst youths that have hallucinogenic properties.
Per your description, your son must have ingested a good quantity of it for the symptoms to persist for more than 20 days. Hallucinogens are a general group of pharmacological agents that can be divided into three broad categories: psychedelics, dissociatives, and deliriants. These classes of psychoactive drugs have in common that they can cause subjective changes in perception, thought, emotion and consciousness.
The first aid care that he can receive at home (even though I will prefer at this stage that you should take him to the doctor), is to let him take lots of fluids/water, have much rest and cold showers. Normally as days go by, the symptoms will ware off.
If in the next couple of days, he does not recover, just take him to the doctor to check if he has not got another serious condition that has surely been revealed by the hallucinogen.

Hope this helps and wish your son the best.
Dr. Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor